Connectivity of submodular functions
The notion of connectivity for submodular functions was introduced by Cunningham. This paper relates the connectivity of such a function f to that of certain submodular functions which are derived from f. In particular, we prove a generalisation of the well-known matroid result that, for every element x of a connected matroid M, either the deletion or contraction of x from M is connected. © 1992.
Publication Source (Journal or Book title)
Oxley, J., & Whittle, G. (1992). Connectivity of submodular functions. Discrete Mathematics, 105 (1-3), 173-184. https://doi.org/10.1016/0012-365X(92)90140-B